# SDR EISA98159

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND FORWARD CARGO DOOR LOWER AFT CORNER, ANGLE BRACKET EXFOLIATED.  REMOVED BRACKET.  FABRICATED AND INSTALLED NEW BRACKET PER SRM 53-10-02.  (M)
